The problem of the oblique derivative with polynomial coefficients
Doklady Akademii Nauk, Tome 208 (1973) no. 3, pp. 555-557
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_208_3_a15,
author = {A. Yanushauskas},
title = {The problem of the oblique derivative with polynomial coefficients},
journal = {Doklady Akademii Nauk},
pages = {555--557},
year = {1973},
volume = {208},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_208_3_a15/}
}
A. Yanushauskas. The problem of the oblique derivative with polynomial coefficients. Doklady Akademii Nauk, Tome 208 (1973) no. 3, pp. 555-557. http://geodesic.mathdoc.fr/item/DAN_1973_208_3_a15/